Stretch mark development after 2 months post-op? (Photos)

So I had my breast augmentation done a little over 2 month ago. I was a good B before and had 550cc put in and now I'm a D sometimes DD depending on the bra brand. I started to develope little stretch marks like a week ago but now they are becoming more and redder. It's making me very frustrating because I never had this before and the augmentation came out so wonderful , until now! How do I stop it?!

Doctor Answers 4

Stretch mark development after 2 months post-op breast augmentation?

I am sorry to hear that you have stretch marks developing after your breast augmentation.  This is very unusual and occurs in less than 4% of breast augmentation patients.There is a specific laser treatment using the 1540 non-ablative fractional Erbium laser which can reduce the size and appearance of stretch marks if these treatments are started early while the stretch marks are read or pink.  To learn more about this treatment please read the link below:

Too Big

Hello,Like the belly of a pregnant women, you overinflated your breasts.  Combined with your probable genetic predisposition to striae, and it becomes inevitable. This is is one more reason to adhere to tissue based principles in implant selection. The good news is that someday they will whiten, and be less noticeable. Best of luck!

Gerald Minniti, MD, FACS
Beverly Hills Plastic Surgeon
4.9 out of 5 stars 79 reviews

Stretch marks post breast aug

It appears you have a great result from your surgery. Stretch marks post-augmentation is a rare complication that can come up. At this point you just need to focus on the proper treatment. You should consult with your surgeon who performed your augmentation, he/she will likely have a treatment algorithm for such problems. The red marks can be easily treated with a laser and the skin can be treated with various creams/lotions. Good luck, enjoy your result

Stretch marks

Stretch marks after breast augmentation are uncommon.  But if you speak to your surgeon and get them treated with a laser while they are red, you may reduce their appearance.  Good luck!

Barry M. Schwartz, MD
Weston Plastic Surgeon
4.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.